# SDR DL72W954337

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND ACCESS PANELS 9601 AND 9602 MOUNTING SCREW WORN THROUGH SUPPORT ANGLE.  INSTALLED DOUBLER PER SRM 51-40-4 PG 14.
